# SDR DALA2024040204035

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 8,360 hours, 3,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8301 - MISC / DE - DUE TO "RT BRAKE DEGRADED" ADVISORY MESSAGE. CORRECTIVE ACTION: R/R #3 AND #4 MLG BRAKE ASSEMBLIES. R/R #4 EMCU. (LP# 5798435, 5798432)
